# SDR 2000UALA00059

- Difficulty date: February 7, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 30,181 hours, 11,029 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CLE DUE TO SMOKE IN THE COCKPIT.  *S/D*  A VISUAL INSPECTION OF THE RECIRCULATION AND EQUIPMENT COOLING FANS WAS PERFORMED.  THE FANS WERE OPERATED (ONE AT A TIME) WITH NO SMOKE OR SMELL.  THE PACKS WERE THEN RUN OFF EACH ENGINE INDIVIDUALLY AND OFF THE APU WITH NO SMOKE OR SMELL NOTED.
